按条件检索“247”条记录

已选条件: 数据来源: WOS × 数据来源: CSCD × 出版年: 2011 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Entire Functions That Share Fixed-Points SCOPUS SCIE

作者:Dou, Jia; Qi, Xiao-Guang; Yang, Lian-Zhong

作者机构:[Dou, Jia] Quancheng Middle Sch, Jinan, Shandong, Peoples R China.; [Dou, Jia] Shandong Normal Univ, Sch Math, Jinan 250000, Shandong, Peoples R China.; [Qi, Xiao-Guang; Yang, Lian-Zhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2011,Vol.34,Issue.2,355-367

WOS被引数:12

资源类型:期刊论文

WOS:000290372400015

2. STOCHASTIC DIFFERENTIAL GAMES INVOLVING IMPULSE CONTROLS EI SCOPUS SCIE

作者:Feng Zhang

作者机构:[Zhang, F] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2011,Vol.17,Issue.3,749-760

WOS被引数:2

资源类型:期刊论文

WOS:000294053800007

3. Image denoising and deblurring: non-convex regularization, inverse diffusion and shock filter SCOPUS SCIE

作者:Fu ShuJun; Zhang CaiMing; Tai XueCheng

作者机构:[Fu ShuJun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Fu ShuJun; Zhang CaiMing] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.; [Fu ShuJun; Tai XueCheng] Nanyang Technol Univ, Sch Phys & Math Sci, Singapore 639798, Singapore.; [Tai XueCheng] Univ Bergen, Dept Math, N-5008 Bergen, Norway.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2011,Vol.54,Issue.6,1184-1198

WOS被引数:8

资源类型:期刊论文

WOS:000290941000009

4. EXISTENCE OF ENTIRE SOLUTIONS OF NONLINEAR DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Liu, Kai; Yang, Lianzhong; Liu, Xinling

作者机构:[Liu, Kai; Liu, Xinling] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:CZECHOSLOVAK MATHEMATICAL JOURNAL,2011,Vol.61,Issue.2,565-576

WOS被引数:6

资源类型:期刊论文

WOS:000300091600021

5. 时间尺度上一类半正三阶三点边值问题的解的存在性 CSCD

作者:桑彦彬;韦忠礼

作者机构:[桑彦彬] 中北大学数学系, 太原, 山西 030051, 中国.;[韦忠礼] 山东大学数学学院, 济南, 山东 250100, 中国

来源:数学物理学报. A辑,Acta Mathematica Scientia,2011,Vol.31,Issue.2,455-465

资源类型:期刊论文

6. The average behavior of the coefficients of Dedekind zeta function over square numbers SCOPUS SCIE

作者:Lue, Guangshi; Yang, Zhishan

作者机构:[Lue, Guangshi; Yang, Zhishan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2011,Vol.131,Issue.10,1924-1938

WOS被引数:2

资源类型:期刊论文

WOS:000292438000015

7. Total coloring of planar graphs with maximum degree 7 EI SCOPUS SCIE

作者:Bing Wang;Jian-Liang Wu

作者机构:[Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Zaozhuang University, Shandong, 277160, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2011,Vol.111,Issue.20,1019-1021

WOS被引数:5

资源类型:期刊论文

WOS:000295752100008

8. On the correlation of pseudorandom binary sequences using additive characters SCOPUS SCIE

作者:Liu, Huaning; Wang, Xiaoyun

作者机构:[Liu, Huaning] Northwest Univ, Dept Math, Xian, Shaanxi, Peoples R China.; [Wang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PUBLICATIONES MATHEMATICAE-DEBRECEN,2011,Vol.79,Issue.1-2,145-170

资源类型:期刊论文

WOS:000294576700011

9. Delay-Dependent H-infinity Filtering for Singular Time-Delay Systems SCIE

作者:Li, Zhenbo; Zhu, Shuqian

作者机构:[Zhu, Shuqian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Zhenbo] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Li, Zhenbo] Shandong Econ Univ, Shandong Prov Key Lab Digital Media Technol, Jinan 250014, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2011

资源类型:期刊论文

WOS:000294623500001

10. Numerical algorithms for backward stochastic differential equations with 1-d brownian motion: Convergence and simulations EI SCOPUS SCIE

作者:Peng, S.;Xu, M.

作者机构:[Peng, S] School of Mathematics and System Science, Shandong University, 250100 Jinan, China, Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, CAS (No. 2008DP173182), China;[ Xu, M] Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, CAS (No. 2008DP173182), China, Department of Financial Mathematics and Control science, School of Mathematical Science, Fudan University, 200433 Shanghai, China

来源:RAIRO. Mathematical Modelling and Numerical Analysis. = Modelisation Mathematique et Analyse Numerique,ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,2011,Vol.45,Issue.2,335-360

WOS被引数:6

资源类型:期刊论文

WOS:000289621800007

11. Some results about a special nonlinear difference equation and uniqueness of difference polynomial SCOPUS SCIE

作者:Qi, Jianming; Ding, Jie; Zhu, Taiying

作者机构:[Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 200240, Peoples R China.; [Ding, Jie; Zhu, Taiying] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,2011

WOS被引数:3

资源类型:期刊论文

WOS:000301734100001

12. A new parallel iterative algorithm for solving 2D poisson equation EI SCOPUS SCIE

作者:Xu, Q.;Wang, W.

作者机构:[Xu, Q] School of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Wang, W] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2011,Vol.27,Issue.4,829-853

WOS被引数:2

资源类型:期刊论文

WOS:000289438000006

13. Fully implicational methods for interval-valued fuzzy reasoning with multi-antecedent rules EI SCOPUS SCIE

作者:Liu, Hua-Wen; Li, Cheng

作者机构:[Liu, Hua-Wen; Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTATIONAL INTELLIGENCE SYSTEMS,2011,Vol.4,Issue.5,929-945

WOS被引数:7

资源类型:期刊论文

WOS:000297797300018

14. Distribution of Maps with Transversal Homoclinic Orbits in a Continuous Map Space SCOPUS SCIE

作者:Xing, Qiuju; Shi, Yuming

作者机构:[Xing, Qiuju; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2011

资源类型:期刊论文

WOS:000294629900001

15. On k-connected restrained domination in graphs SCOPUS SCIE

作者:Chen, Hongyu; Chen, Xuegang; Tan, Xiang

作者机构:[Chen, Hongyu] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Chen, Xuegang] N China Elect Power Univ, Dept Math, Beijing 102206, Peoples R China.; [Tan, Xiang] Shandong Univ Finance, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.98,387-397

WOS被引数:1

资源类型:期刊论文

WOS:000286533200033

16. Integral power sums of Hecke eigenvalues SCOPUS SCIE

作者:Lau, Y. -K.; Lu, G. -S.; Wu, J.

作者机构:[Lau, Y. -K.] Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.; [Lu, G. -S.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Nancy Univ, CNRS, IECN, INRIA, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2011,Vol.150,Issue.2,193-207

WOS被引数:6

资源类型:期刊论文

WOS:000297878300007

17. On an open problem of Weidmann: essential spectra and square-integrable solutions SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,2011,Vol.141,417-430

WOS被引数:8

资源类型:期刊论文

WOS:000289872800010

18. The Tychonoff uniqueness theorem for the G-heat equation SCOPUS SCIE

作者:Lin Qian

作者机构:[Lin Qian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lin Qian] Univ Bretagne Occidentale, Math Lab, CNRS, UMR 6205, F-29238 Brest 3, France.

来源:SCIENCE CHINA-MATHEMATICS,2011,Vol.54,Issue.3,463-468

WOS被引数:1

资源类型:期刊论文

WOS:000288121400006

19. Some inequalities of differential polynomials II SCOPUS SCIE

作者:Xu, J.;Yi, H.;Zhang, Z.

作者机构:[Xu, J] Department of Mathematics, Wuyi University, Jiangmen 529020, China;[ Yi, H] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Zhang, Z] Department of Mathematics, Zhaoqing University, Zhaoqing 526061, China

来源:Mathematical inequalities & applications,MATHEMATICAL INEQUALITIES & APPLICATIONS,2011,Vol.14,Issue.1,93-100

WOS被引数:2

资源类型:期刊论文

WOS:000291112400008

20. Analytical solution for the time-fractional heat conduction equation in spherical coordinate system by the method of variable separation EI CSCD SCOPUS SCIE

作者:Ning, Ting-Hui; Jiang, Xiao-Yun

作者机构:[Ning Tinghui] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Jiang Xiaoyun] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:ACTA MECHANICA SINICA,2011,Vol.27,Issue.6,994-1000

WOS被引数:6

资源类型:期刊论文

WOS:000298387200016

共 13 页, 247 条记录

TOP